Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have erectile dysfunction, taking Riconia and Argiprime. Trouble getting erection

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2244 Questions
Hi, i am sufferring from erectile dysfunction issue, i am given riconia tablet & argiprime oral solution. I work in software industry thus this may be due to work stress. I noticed this from last 2 years. Before this i used to get sexually excited and did not suffer any erection problem. Now, even if i fantasize something, rarely my penis gets excited. I am getting married soon, thus wants this problem cured. PLs help, and suggest any other medicine needs to be taken.
Posted Wed, 26 Sep 2012 in Erectile Dysfunction
Answered by Dr. Ram Choudhary 54 minutes later
Thanks for writing in to Healthcare Magic!
The problem you are suffering is not premature ejaculation but the Performance Anxiety.
The marriage and a secured family life is itself a treatment for your syndrome.
Do not think you are diseased, or have any disability.
You are not enough time to yourself that is why you are not getting good erections.
You must manage time, and do not drug yourself too much without reason.
Do not think marriage as a challenge, it is just a solution.
You can continue Riconia and Argiprime till one month post-marriage.
Stop Dapox, it would not serve any purpose.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Follow-up: Have erectile dysfunction, taking Riconia and Argiprime. Trouble getting erection 35 hours later
Thanks doctor for your hep! I have few more things to ask on same topic.
1. From some years i suspect that i suffer from premature ejacuation, when my penis touches any surface. Is this curable? Cos for normal people, its very difficult to get a XXXXXXX in most hospitals in bangalore.

2. i used to masturbate once-twice till i was 28-29 age. is excessive-masturbation, a reason for erectile dys-function. And should i completely stop masturbation?

3. As i told you before, i am getting married in Dec 2012. Thus should i continue Riconia & Argiprime for all next months, that is Sep 2012- XXXXXXX 2013??

Pls suggest.
Answered by Dr. Ram Choudhary 1 hour later
Welcome back to Healthcare Magic!
That is a suspicions, do not make presumption that you are sick while you are not.
You do not have sufficient ground to be labelled as Premature ejaculation.
Please just drop this idea from your mind right now.
Take a moment for switching to positive thinking, this condition is because you are obsessed with the Performance issue.
You must understand that marriage is not about the only mono point program...
You should concentrate on the issues for arranging comforts of life also.
I think once you are married you would laugh at yourself, how ruthlessly you have been occupied with one toxic idea.
Actually you can not say of your performance till you actually have sexual intercourse.
People like you are easy prey for pranksters, take fake treatments and loss the good thing for ever. So please stop thinking in a depressing mode all the while, it will actually make you impotent.
Man ke haare haar hai, man ke jeete jeet! heard that proverb, put a thought to it.
You can masturbate any times any long does not matter, It is harmless.
So much hullabaloo is surrounding this topic and quacks are making crores through this misconception of public, in fact they are the force who publicise these issues for their wasted interests.
Riconia is a food supplement you can continue these medicines till your liking.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor